numberoneblind: (Default)
[personal profile] numberoneblind
So I keep trying to take myself off the medication because I don't like the side effects. I'll do okay for a few days and then stupid things happen and I set my brain into a tailspin and just feel nothing but awful. It sucks and I'm tired of it. I just want things to be fixed.

Last night there was a fire at the maintenance shop for my work. Since I work in maintenance billing this is going to make my life SUCK. Also, the guy who provides me with paperwork and keeps track of everything is going out of town for 2 weeks starting next Wednesday and leaving his mildly incompetent underlings in charge, which means work will be sucking EVEN MORE. I'm sort of dreading the next few weeks. They're short weeks, too, which means I'll have less time to get more work done, and tighter deadlines and so forth. Bleh. Today consisted of a lot of being told things I'd done wrong. It's necessary so that I learn, and she wasn't nasty about it, but it's the sort of thing that just wears me down and makes me feel awful about myself after a while. I'm tired of being awful at this.

I'm getting sick, I think, and I'm exhausted even though parts of the reason were things that were fun (Bree visited, and we made linzertortes and it was great and all but squeezing it in between work and work kind of wore me out, especially with a 9-hour day today). This week has dragged on for-fucking-EVER, and I need to sleep for 15 hours and I need a hug and I need a new brain and I need a new throat, but instead I'm going to make some tea and try to ignore the upstairs neighbors being loud and try to get a little rest, I suppose.

This has been your Evening Whining. Carry on.

Date: 2009-12-19 04:16 am (UTC)
From: [identity profile] tea-and-muffins.livejournal.com
It takes some time to get up to the right dosage and for the medicine to build up in your system. Just because you don't feel 'better' right away doesn't mean it's not worth it. It's always a process.
And you can do more damage to your psyche by going off the meds the wrong way.

Date: 2009-12-19 04:23 am (UTC)
From: [identity profile] numberoneblind.livejournal.com
It's not about not feeling "better" right away, though. It's about being tired all the time and several other issues.

Date: 2009-12-24 02:47 am (UTC)
From: [identity profile] outlawferret.livejournal.com
you should talk to your doctor and see if they can switch the meds.

Date: 2009-12-24 02:48 am (UTC)
From: [identity profile] numberoneblind.livejournal.com
This is the third one I've tried, though. I'm kind of sick of fucking with it and I'm feeling better enough generally that it doesn't seem worth it.

Date: 2009-12-24 02:49 am (UTC)
From: [identity profile] outlawferret.livejournal.com
have you tried lexapro yet? sometimes it takes awhile to adjust.

Date: 2009-12-24 03:28 am (UTC)
From: [identity profile] numberoneblind.livejournal.com
Last one I tried was Celexa, which is similar. It worked the best so far, but still... meh. He was going to put me on Lexapro but I needed something that had generic because I'm uninsured.

Date: 2009-12-24 03:32 am (UTC)

Profile

numberoneblind: (Default)
numberoneblind

April 2017

S M T W T F S
      1
2345678
9 101112131415
16171819202122
23242526272829
30      

Style Credit

Expand Cut Tags

No cut tags
Page generated Sep. 21st, 2017 07:20 pm
Powered by Dreamwidth Studios